Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increase/decrease Klonopin: fear of disinhibition porkpiehat

Posted by Phidippus on November 15, 2011, at 19:40:20

In reply to Increase/decrease Klonopin: fear of disinhibition, posted by porkpiehat on November 11, 2011, at 0:28:22

Fear of addiction is a common fear among benzodiazapine users. If you're not addicted thus far, an increase in dosage is not likely to put you at a higher risk.

As far as disinhibition goes, I have experienced it myself on Klonopin. A higher dose did not result in increased disinhibition for me, nor did it resolve the issue. Try a couple of days at the higher dose and if you remain agitated/horny then you might want to reconsider the medication.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phidippus thread:1002238
URL: http://www.dr-bob.org/babble/20111110/msgs/1002692.html